Concor

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can I take Concor 2.5 mg to control the rise of BP during anxiety?

Query: Hi doctor, I am suffering from high blood pressure for the last three years. During discomfort, the reading comes around 140-148/90-98 mmHg. In normal times, it is 120/80 mmHg. Presently, I have been taking Cilacar 10 in the morning after breakfast and Ecosprin AV 75 at night as suggested by my doct...  Read Full »


Dr. Anoop Mathew

Cardiologist

Answer: Hi, Welcome to icliniq.com. You have hypertension (high blood pressure), which is out of control occasionally during episodes of anxiety. The baseline BP control is fine. I would suggest adding a new medicine, tablet Concor 2.5 mg (Bisoprolol) once daily at 8 AM. Consult your specialist doctor, d...  Read Full »

Can Food Allergies Cause Palpitations? Taking Concor 5 For Heart Palpitations.

Query: Hello doctor, I had my first heart palpitations two years ago. One doctor prescribed me Ciplar LA 20 and Ecospirin 75 for three months. The doctor also suggested Dilzem or Flecarite on SOS basis. I got palpitation even after having the above medicines. Dilzem worked on as needed basis but since it w...  Read Full »


Dr. Sanjib K Sahu

Cardiologist

Answer: Hello, Welcome to icliniq.com. You are suffering from paroxysmal atrial fibrillation and intermittent ectopic. Food allergies will not cause this problem but if you take spicy food, have lack of sleep, mental or physical stress can aggravate the problem. Usually, these medicines have no or littl...  Read Full »

What medicines to take for chest pain while urinating?

Query: Hello doctor, My father aged 78 years is suffering from heart artery blockage with COPD. He underwent an angiogram, ECG, and related blood tests. Currently, he is taking the following medications for the last six months as per the doctor's advise. Nitrocontin 6.4 mg two times. Concor Cor 2.5 mg...  Read Full »


Dr. Vivek Pillai

Cardiologist

Answer: Hello, Welcome to icliniq.com. Medication wise, your father is on the maximum dosage. You could also try adding Flavedon MR (Trimetazidine) 35 twice a day. Consult your specialist doctor, discuss with him or her and start taking the medicine with their consent. But, I strongly feel after going th...  Read Full »

How to bring down my BP to normal?Taking Concor Cor 2.5 and Cilaheart 10 for High BP.

Query: Hi doctor, I am a 23 year old obese guy. I am suffering with high BP for five to six months. Earlier, I had 140/90 mmHg and then 150/90 mmHg. Now, It is 160/90 mmHg. I am taking Cilaheart 10 mg in the morning and Concor Cor 2.5 mg in the afternoon. I am doing exercise also to control weight gain and...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. At the age of 23 to 24 years, if you have high blood pressure, then we need to first of all evaluate you for secondary hypertension. My strong recommendations would be to go for, Kidney function tests. Renal artery color Doppler. ECG...  Read Full »

My regular medicines affect my erection. How to improve this?

Query: Hello doctor, I am 60 years old. I am physically fit and I jog almost 3 to 4 km daily. I am a vegetarian. I have a business of my own. I have undergone angioplasty before 20 years and open heart surgery six years before. But, I am an active person with slim body. My height is 165 cm and weight is 60...  Read Full »


Dr. Geeta Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Decrease or loss of ability to erect or maintain erection hard is impotence. 20% to 25% of men usually suffer this by the age 65. As females have menopause, men have andropause and it may lead to loss of libido, decreased erection and so on. This usually happens d...  Read Full »

My heart suddenly starts beating fast but reports are normal. Can you help?

Query: Hello doctor,My heart suddenly starts beating very fast from the last three years. My echo and ECG are always normal. Nowadays, I can feel the chest pain and some kind of picking in my right arm. My thyroid test is also normal. I do not know what to do. Doctors here do not know what my actual proble...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. This can be cardiac arrhythmia like PSVT (paroxysmal supraventricular tachycardia) or atrial fibrillation, in which heart rate suddenly goes up and also suddenly decreases. How much is your hemoglobin? Have you ever counted your pulse rate during the episodes? H...  Read Full »

What is the problem with ECG Report? Is it fine to take Concor tablets?

Query: Hi doctor, I want to explain my wife's situation and I need your help and assistance. When my wife was in the kitchen, suddenly she felt some pain and heat in the upper part of her stomach and felt all her body become hot. I took her to the hospital, in the emergency department her pressure was 110...  Read Full »


Dr. Nageswara Rao

Diabetologist, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. First relax. There is nothing to worry about. I have gone through the detailed history and investigations (attachment removed to protect patient identity) you have attached. I found cardiac markers are quite normal. Her 2D echo is normal. Her other blood investigatio...  Read Full »

Two strokes detected on the CT and MRI. How to deal with?

Query: Hello doctor, My 62-year-old mother had a slight cognitive impairment. She has the following medical conditions: High blood pressure for which she is on Concor 5 Plus High blood glucose for which she is on Galvus 50 and Insulin Three stents in her heart operated 18 months ago and she is o...  Read Full »


Dr. Shivam Om Mittal

Neurologist

Answer: Hello, Welcome to icliniq.com. I have reviewed the MRI (magnetic resonance imaging) brain report (attachment removed to protect patient identity). I am sorry to say but I do not agree with the diagnosis of subacute stroke as per the radiology report. The MRI that was done shows two lesions which ...  Read Full »

What is the reason for change in liver function tests? Taking Concor 5 mg for High BP.

Query: Hi doctor, I am a 45 year old male. I have recently checked my blood test and my liver function test shows 1.6 total bilirubin, 0.6 direct bilirubin and 0.9 indirect bilirubin. What might be the problem? I have high blood pressure and fatty liver. My current medication includes Covance 25 mg, Conco...  Read Full »


Dr. Abhishek Dixit

Nephrologist, Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Considering your indirect bilirubin being high (attachment removed to protect patient identity), it is generally a sign of hemolysis (breakdown of red blood cells). Did you have a recent fever? You also have fatty liver, which may also cause this. I would su...  Read Full »

How to get relief from chest pain? I'm taking Concor 5 for hypertension.

Query: Hi doctor, I am a 39 year old male. My height is 6 feet and weight is 88 kg. My waist is 36 inches. Around 20 years back, I was heavily into sports and a winner of a gold medal at the national level athletics. Nine months before, I was diagnosed with hypertension and occasional mild chest pain or di...  Read Full »


Dr. Vivek Pillai

Cardiologist

Answer: Hi, Welcome to icliniq.com. It is evident that your solution of one problem led to another. Systolic bridging does cause chest pain and also smoking can cause vasospasm that is, constriction of vessels. Hence, the chest pain will be alleviated only if you totally quit smoking. All the doctors who...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.